# SDR QXEA200601300

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 CABIN ROOF, CARGO DOOR FORWARD TRACK SUPPORT STRUT, ATTACH ANGLE IS CRACKED AT STATION X 565.0 AND LEFT HAND STRINGER 5.  REPAIRED IAW SRM 51-40-00 AND SRM 51-40-11.
